MathSciNet Relay Station
MathSciNet bibliographic data
MR230715 13.90
Levin, G.; Vasconcelos, W. V. Homological dimensions and Macaulay rings. Pacific J. Math. 25 1968 315–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement